MathSciNet Relay Station
MathSciNet bibliographic data
MR1263128 35Q53 (35B40)
Deift, P.; Venakides, S.; Zhou, X. The collisionless shock region for the long-time behavior of solutions of the KdV equation. Comm. Pure Appl. Math. 47 (1994), no. 2, 199–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement